| Model Number |
M0061801560 |
| Medical Device Problem Code |
Calcified (1077)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/02/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that three weeks after a contour stent was implanted to the patient, a stent removal procedure was performed and it was observed that the stent was calcified.The stent was successfully explanted with the use of a pair of forceps and there were no patient complications reported.
Additional Manufacturer Narrative
Block d4, h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Block h6: device code a040501 captures the reportable event of stent calcified.